MathSciNet Relay Station
MathSciNet bibliographic data
MR2677951 (2011j:34133) 34C25 (34D20 92D30)
Bai, Zhenguo; Zhou, Yicang Existence of two periodic solutions for a non-autonomous SIR epidemic model. Appl. Math. Model. 35 (2011), no. 1, 382–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement